# SDR C2XA08IA005

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 14,074 hours, 7,547 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2025, THE CREW REPORTED THAT THE APU CAUSES FUEL SMELL IN THE CABIN.  MAINTENANCE PLACED THE APU ON MEL49-00-00 CTL 136251, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.   MAINTENANCE R &R  THE APU SERVO BLEED VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND TEH AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
